Korean J Dermatol.  2000 Dec;38(12):1676-1678.

A Case of Toxic Epidermal Necrolysis Due to Contact of Paraquat(Gramoxone(R))

Affiliations
  • 1Department of Dermatology, Presbyterian Medical Center Chonju, Korea.

Abstract

Occasionally, erythema multiforme has been reported to occur in association with allergic contact dermatitis to various substances including paraquat(Gramoxone(R)). In these cases the erythema multiforme has ranged from mild localized exanthem to life-threatening toxic epidermal necrolysis. We report a case of toxic epidermal necrolysis developed from erythema multiform due to contact of paraquat.

Keyword

Toxic epidermal necrolysis; Allergic contact dermatitis; Paraquat
Full Text Links
  • KJD
Actions
Cited
CITED
export Copy
Close
Share
  • Twitter
  • Facebook
Similar articles
Copyright © 2021 by Korean Association of Medical Journal Editors. All rights reserved.     E-mail: koreamed@kamje.or.kr